RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1994, Volume 58, Issue 3, Pages 169–183 (Mi izv793)  

Minimal $I(\pi)$-groups

V. I. Zenkov


Abstract: A complete description of minimal finite $I(\pi)$-groups with nilpotent $\pi$-Hall subgroup is obtained. Well-known results of Ito, Mann, and Robinson are then obtained as corollaries.

Full text: PDF file (849 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1995, 44:3, 601–615

Bibliographic databases:

UDC: 512.545.5
MSC: 20D10, 20D25
Received: 11.05.1993

Citation: V. I. Zenkov, “Minimal $I(\pi)$-groups”, Izv. RAN. Ser. Mat., 58:3 (1994), 169–183; Russian Acad. Sci. Izv. Math., 44:3 (1995), 601–615

Citation in format AMSBIB
\Bibitem{Zen94}
\by V.~I.~Zenkov
\paper Minimal $I(\pi)$-groups
\jour Izv. RAN. Ser. Mat.
\yr 1994
\vol 58
\issue 3
\pages 169--183
\mathnet{http://mi.mathnet.ru/izv793}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1286844}
\zmath{https://zbmath.org/?q=an:0837.20029}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995IzMat..44..601Z}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1995
\vol 44
\issue 3
\pages 601--615
\crossref{https://doi.org/10.1070/IM1995v044n03ABEH001615}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RQ68000008}


Linking options:
  • http://mi.mathnet.ru/eng/izv793
  • http://mi.mathnet.ru/eng/izv/v58/i3/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:168
    Full text:45
    References:48
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020